# SDR FDEA202205121188

- Difficulty date: May 12, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 767-300
- Aircraft serial: 66250
- Aircraft time: 3,211 hours, 1,585 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shear Tie
- Part number: 313T33101156
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON HYD BAY FORWARD INBOARD UNDER PANEL437BR HAS CRACKED L-CLIP REMOVED & REPLACED CLIP IAW BAC DWG 313T2310 REV-
